Call Us08037400111
Paracetamol .

Paracetamol .

25.00 - 50.00 INR/Kilograms

Product Details:

  • Boiling point 420 �C
  • Molecular Weight 151.163 g/mol Grams (g)
  • Storage Room Temperature
  • Melting Point 169 �C
  • Molecular Formula C8H9NO2
  • Medicine Name Paracetamol
  • Type Pharmaceutical Intermediates
  • Supply Ability : 1000 Kilograms Per Day
  • Click to view more
X

Price And Quantity

  • 25 Kilograms
  • 25.00 - 50.00 INR/Kilograms

Product Specifications

  • 98%
  • Medicine Grade
  • 169 �C
  • Room Temperature
  • 151.163 g/mol Grams (g)
  • Pharmaceutical Intermediates
  • 420 �C
  • Powder
  • Paracetamol
  • C8H9NO2

Trade Information

  • Cash in Advance (CID), Cash Advance (CA)
  • 1000 Kilograms Per Day
  • 7 Days
  • Africa, Middle East, Western Europe, Eastern Europe, South America, North America, Central America, Australia, Asia

Product Description

Paracetamol manufactured by Shreeji Pharma International is packaged in export quality packaging material. Paracetamol is the active ingredient. The tablet contains 500mg of paracetamol. In addition to these, maize starch, potassium sorbate, talc, stearic acid, povidone, and soluble starch are added.

How does it work:

Paracetamol may do its work by blocking the chemical messengers in the brain that signal pain. Additionally, paracetamol reduces fever by altering the chemicals in a brain region responsible for regulating body temperature.

Applications Or where it is used:

As a pain reliever, paracetamol is prescribed for many conditions including headache, muscle aches, arthritis, backache, toothaches, and colds. Pain is relieved in mild arthritis, but no effect is seen on underlying inflammation and swelling.

How to use:

In addition to treating pain, paracetamol can also help reduce a high temperature (fever). Typically, it's used to manage mild or moderate pain, like headaches, toothaches, and sprains, as well as to alleviate colds and flu-related fevers.

Dosage of usage:

The drug can be taken both with and without food. In adults, it is usually recommended that they take one or two 500mg tablets four times per day. Doses should always be separated by at least four hours. It is possible to suffer serious side effects from overdosing on paracetamol. Don't take a double dose or increase the dose if you are in a lot of pain.

Side effects:

According to a new review of observational studies, use of paracetamol for a long time may be associated with a small increased risk of adverse events such as heart attacks, gastrointestinal bleeding and impaired kidney function.

Warnings and precautions while using this product

It is not advisable to take paracetamol in quantities exceeding the dosage recommended (or given by a doctor). A maximum of 4 grams (or 4,000 mg) of paracetamol should be taken by adults in a 24-hour period. 


SHREEJI PHARMA INTERNATIONAL

* Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.